# SDR UIEA2020100732155

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,826 hours, 23,525 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Antenna
- Condition: Failed
- Location: Dme
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT DME INOPERABLE P/N DM 1601354-001.  REMOVED AND REPLACED DME RT INTERROGATOR M124, OPS CHECK OK AMM 34-55-01.  REMOVED AND REPLACED DME LT ANTENNA M263, OPS CHECK OK AMM 34-55-02.  MDDR 133403 CLEARED UP, PLACARD REMOVED.  P/N OFF 622-4540-122, S/N 6506, S/N ON 5818.
